# SDR VNAA0608004

- Difficulty date: August 4, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 6,300 hours, 6,307 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED WHEN SWITCHING BLEED SOURCES THE RT PACK SHUT DOWN WITH A HIGH PRESSURE MESSAGE.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE RT PACK.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
